# SDR REXA201100745

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,273 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY LBL 27 CAP ANGLE OUTBOARD SIDE CORRODED AROUND NUT PLATE HOLES FS 574-621.  REPAIRED IAW SRM 51-40-11, 53-61-43 AND BOMBARDIER REO 601R-53-61-3778.
